# SDR AALA20071102

- Difficulty date: June 14, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT LIGHT AT LEFT AND RIGHT NUMBER FOUR DOORS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHT AT LEFT AND RIGHT NUMBER FOUR DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
